# SDR 20010222CW005

- Difficulty date: January 9, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N411JF
- Make and model: Gulstm 500B
- Aircraft serial: 101435
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103571651
- Condition: Damaged
- Location: Magneto
- Component: Magneto, 56LSC200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM UNSERVICEABLE ENGINE.  DURING INSPECTION TO DETERMINE SERVICEABILITY,  FOUND COIL WIRE BROKEN AT POINTS END JUST BEFORE SPADE CONNECTOR.
